MathSciNet Relay Station
MathSciNet bibliographic data
MR2263715 (2007k:14094) 14L35 (14M15 53D17)
Brown, K. A.; Goodearl, K. R.; Yakimov, M. Poisson structures on affine spaces and flag varieties. I. Matrix affine Poisson space. Adv. Math. 206 (2006), no. 2, 567–629.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement